ASPIRIN EFFECT 0.5g x 10 sachets, acetylsalicylic acid, antiinflammatory

Bayer


£13.99 £20.00




  • Aspirin Effect, the dose of aspirin, in the form of convenient, disposable sachets of granules, which is enough to put on the tongue and dissolve - without water. Formulation exhibits analgesic, antiinflammatory and antipyretic activity.

Ingredients:
1 sachet contains 500 mg of acetylsalicylic acid in the form of granules.

Excipients:
mannitol, sodium bicarbonate, sodium dihydrogen ascorbic acid flavor Cola H & R 290053 orange flavor 290,038 HR SPT, citric acid, anhydrous aspartame

Action:
Aspirin Effect in the form of sachets of granules, which contain 500 mg of acetylsalicylic acid. Aspirin Effect, does not need to be taken with water, the granules dissolve directly on the tongue - without water, decides it for a very short time of operation and even greater efficacy. Aspirin Effect exhibits analgesic, antipyretic and anti-inflammatory. The center is recommended in the presence of headache and muscle and joint.

Application: Aspirin Effect, it is indicated by the presence of pain of mild to moderate severity of this headache of various origins (eg. Migraine), toothache, muscle pain and fever the course of colds and flu

Dosage: Adult once 1-2 sachets.Do not take more than 8 sachets per day. The contents of the sachet is enough to put directly on the tongue and dissolve. The product does not need to be taken with water.